How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gabby Your Own Question
Dr. Gabby
Dr. Gabby, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 11507
Experience:  DVM 19 years. Compassionate, Caring, Experienced.
2263760
Type Your Dog Veterinary Question Here...
Dr. Gabby is online now
A new question is answered every 9 seconds

4 days ago we used sergeant evolve on my boxer by his tail

Customer Question

4 days ago we used sergeant evolve on my boxer by his tail it looks like his skin is burned and he is acting weird wont lay still at all what can i do we i have washed him once but he is still acting strange. Very hyper
Submitted: 7 months ago.
Category: Dog Veterinary
Expert:  Dr. Gabby replied 7 months ago.
Hi this is Dr. Gabby. How much does your boy weigh?
Customer: replied 7 months ago.
75 pounds
Customer: replied 7 months ago.
His breathing seems more rapid tham normal if he was just lounging.
Expert:  Dr. Gabby replied 7 months ago.
Ok you can always take him to the vet and they could prescribe a tranquilizer, topical medication for the burn, pain medication and antibiotics as needed.If that is not an option I would mix up some neosporin and hydrocortisone cream and apply that to the burnt area three times a day.You can give him over the counter human benadryl. Hopefully that will help a bit with the skin and calm him. Boxers can sometimes be sensitive to benadryl so I would start with 50 mg every 12 hours.If he does fine with that, and does not get more hyper or too lethargic, you can go up to 75mg of benadryl every 12 hours as needed.Throw away the rest of the Sergent package.Does that help? Do you have any additional questions?
Customer: replied 7 months ago.
So i should not be concerened with his extesive panting and heavy breathing.
Expert:  Dr. Gabby replied 7 months ago.
Ideally he should be seen by a vet for that yes. I was not sure if that was an option.He is having an adverse reaction to the flea medication so he will have to be treated symptomatically.There is no standard treatment for an adverse reaction the symptoms are treated as they arise.He could be breathing heavy and panting due to the reaction or pain from the burning.
Expert:  Dr. Gabby replied 7 months ago.
Hi Dawna,

I'm just following up on our conversation about Zeus. How is everything going?

Dr. Gabby